Local solvability of diagonal semilinear parabolic systems

Tomasz Dłotko

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 4, page 634-640
  • ISSN: 0011-4642

How to cite


Dłotko, Tomasz. "Local solvability of diagonal semilinear parabolic systems." Czechoslovak Mathematical Journal 41.4 (1991): 634-640. <http://eudml.org/doc/13958>.

author = {Dłotko, Tomasz},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {4},
pages = {634-640},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Local solvability of diagonal semilinear parabolic systems},
url = {http://eudml.org/doc/13958},
volume = {41},
year = {1991},

AU - Dłotko, Tomasz
TI - Local solvability of diagonal semilinear parabolic systems
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 4
SP - 634
EP - 640
LA - eng
UR - http://eudml.org/doc/13958
ER -


  1. P. Acquistapace B. Terreni, 10.1007/BF01456978, Math. Ann. 282 (1988), 315-335. (1988) Zbl0629.34018MR0963019DOI10.1007/BF01456978
  2. H. Amann, 10.1016/0022-0396(88)90156-8, J. Differential Equations 72, 2 (1988), 201-269. (1988) Zbl0658.34011MR0932367DOI10.1016/0022-0396(88)90156-8
  3. T. Dlotko, Local solvability of semilinear parabolic equations, Hokkaido Math.J., in print. Zbl0765.35025MR1134982
  4. A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall INC, Englewood Cliffs, N.J., 1964. (1964) Zbl0144.34903MR0181836
  5. L. I. Kamynin V. A. Maslennikova, Boundary estimates of the solution to the problem involving the skew derivative for a parabolic equation in non-cylindrical region, Dokl. Akad. Nauk SSSR 160, 3 (1965), 523-526. (1965) Zbl0148.35002
  6. A. A. Kiselev O. A. Ladyženskaja, Existence and uniqueness of a solution of non-stationary problem for viscous incompressible fluid, Izv. Akad. Nauk SSSR 21 (1957), 655 - 680. (1957) MR0100448
  7. О. А. Ladyženskaja V. A. Solonnikov N. N. Uraľceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, R.I., 1968. (1968) 
  8. O. A. Ladyženskaja N. N. Uraľceva, Linear and Quasilinear Elliptic Equations, Academic Press, 1968. (1968) MR0244627
  9. F. Rothe, Global Solutions of Reaction-Diffusion Systems, Springer-VerIag, New York, 1984. (1984) Zbl0546.35003MR0755878
  10. F. Rothe, A priori estimates for reaction-diffusion systems, in: Nonlinear Diffusion Equations and Their Equilibrium States. II, W.-M. Ni, L. A. Peletier, J. Serrin (Eds.), Springer-Verlag, 1988, 234-244. (1988) Zbl0664.35050MR0956090

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.